# SDR UALA2011072103711

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,475 hours, 21,426 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 1
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LP 1 EICAS STATUS MESSAGE APPEARS INTERMITTENTLY.  TROUBLE SHOT WITH FIM AND RERACKED CARD M681 IN P54 FILE CABINET, NO HELP.  USE FIM 26- 11-00-0101.  MESSAGE STILL LATCHED SUSPECT CARD IS BAD.  PCN FOR CARD 481-0040.  REPLACED AFOLTS CARD 1, FIRE-OVHT TEST PASS NO MSG ON EICAS.
